# SDR UALA2011071503585

- Difficulty date: July 14, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 43,748 hours, 17,827 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hinge
- Condition: Faulty
- Location: Oxygen Container
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN COMPARTMENT DOORS FAILED TO OPEN DURING MANUAL RELEASE TEST (3 TRYS).   FWD LAV AND FWD FLIGHT ATTENDANT SEAT.  REMOVED CONTAINERS BOTH LOCATIONS.  FOUND BAD HINGES. REPLACED FWD LAV CONTAINER AND REINSTALLED WIRE CONNECTION FOR FWD CONTAINER UNTIL A POSITIVE LOCK WAS FELT. OPS CHECKED GOOD PER REF AMM.
